Beth72 : Hi everyone Iv been on my new medication for a... - NRAS

NRAS

30,786 members37,168 posts

Beth72

Beth72
Beth72

Hi everyone Iv been on my new medication for a month now and my whole body has been in pain and mtx I take injections now instead of tablets because my consultant said it’s better on your stomach and you don’t feel nauseous? It’s not true for me as I still feel the same as taking my tablets I feel like crap sickly and can’t eat I keep phoning my nurse all she says keep taking it 😒

7 Replies
Hidden
Hidden

Hey Beth, how long have you been feeling like that, and how omg have you been on pills vs injections? I haven’t taken MTX (although I expect that to be happening soon), so perhaps someone with some experience will come along soon - but they probs need the info for how long you’ve been trying. Wishing you farewell to #CrapSickly very soon, cheers Deb :)

I was the same but after about 6 injections the nausea stopped I am slowly and I mean slowly feeling better just hang in their it’s a very long road we have all been their tc x

I still feel a little queasy the morning after my injection but fine by midday. Certainly better than the tablets which gave me migraines and sickness. It does take around 6 months for your body to adjust though. Hope you get some improvement soon. Best wishes. x

Beth72, I felt quite nauseous at first too, but found keeping well hydrated and my tummy full helped a lot.I mean lots of fluid both before and after I inject and eating high carbohydrate before and after injecting too.

I get very dry and hungry the day after injecting now, but no nausea. But it did take a while to settle.

Hidden
Hidden

Sorry to hear that Beth, I didn’t find injections made any difference either x

Been to see my nurse today she has taken me off mtx and give me steroids to take fingers crossed they Start working soon 😔

sjhewitt42
sjhewitt42 in reply to Beth72

Hi Beth, sorry you’re feeling so rough. Did they not offer you any others DMARDs? I couldn’t tolerate MTX at all. I had no life as I was in bed all the time. Hope you manage to rest over the weekend. xx

You may also like...